# SDR DALA2025030801787

- Difficulty date: March 7, 2025
- Submitted: March 8, 2025
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 64,048 hours, 33,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 DISC: R1 DOOR EMERGENCY OPERATING CYLINDER/ACCUMULATOR PRESSURE LOW. C/A: SERVICED R1 DOOR EMERGENCY OPERATING CYLINDER/ACCUMULATOR PRESSURE PER A319 AMM TASK 52-10-00-610-801C1. LEAK CHECK GOOD OK FOR SVC. (LP: 5701700)
